# SDR DALA2015100205906

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat Nr2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT T/E WEDGE UPPER SURFACE 33" FROM INBD EDGE, 1.5"  FWD OF AFT EDGE, SKIN HAS DENT.  FOUND AND MEASURED 1 EA DENT ON LT WING NR 2 SLAT T/E WEDGE UPPER  SURFACE 33" FROM INBD EDGE 1.5" FWD OF AFT EDGE, MEASURED 1 EA DENT A=1.130, WIDE Y=.014, DEPTH A/Y=80.  1 EA DENT FOUND WITHIN LIMIT IAW SRM 57-43-02 ALLOWABLE DAMAGE FOR DENT       DETAIL III, FIGURE 101, PAGE 104-105, NOTE J.  PERFORMED TAP TEST NO  DELAMINATION NOTED IAW NDTM PART 1, 51-05-01, I PARA 5, PN 114N4003-221, SN 000072.  INSTALLED ID TAG IAW PS 900-5-1  NR 04.
